| Model Number |
CNA0T6 |
| Medical Device Problem Codes |
Failure to Fold (1255); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, iol did not load correctly and haptic was removed.A backup lens was used to complete the procedure and there was no patient involvement.
Additional Manufacturer Narrative
Additional information was provided in d.9.,h.3.,h.6 and h.11.The product was returned for analysis and the reported complaint could not be observed.Intra ocular lens (iol) was returned outside of the device.The device was received in a blister tray inside the product carton.The lock out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.The lens was returned outside of the device.Solution is dried on the iol.No damage observed, both haptics are intact.The product investigation could not identify the root cause for the reported complaint iol did not load correctly, haptic removed during loading as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Both haptics were intact.The reported complaint is lacking in relevant information such as viscoelastic used to complete a thorough investigation.Due to the lack of information, we are unable to verify if the product contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is:(b)(4).